opinions?
+ Reply to Thread
Results 1 to 4 of 4

Thread: opinions?

  1. #1
    Mega Poster PatienceW's Avatar
    Join Date
    Aug 2008
    Posts
    3,431

    Default opinions?

    So those that saw my post last week....know that the witch came during my vacation to Mexico... I decided after we got there that we would chance it and stop my pill for good. 3 days afterwards the witch showed up (despite the fact that she was here the week before we left) so I started taking my pill again as soon as she showed up because I didn't want to spend the rest of the trip with a migraine and not being able to enjoy the trip (it stopped after I started the pill again). At the time according to fertilityfriend I was due for AF again on the 18th. and July 31, Aug 1-2 was my fertile window. we bd but I hadnt really been off of my pill (bc I had stopped it that night. I highly doubt I could have gotten preg then. esp since the witch showed) so as soon as we got home, I stopped the pill again. (Sun) and the witch showed up AGAIN. So now fertility friend has my fertile days listed as the 16-18th of this month. (the witch seems to be almost over after just 2 days) In the past I usually have bled/spotted (probably tmi) after missing a pill until I started a new pack. So now I dont even know when my actual fertile days would be..... Has anyone ever had that issue with b/c? I am now wondering how long before I might actually have the chance to get preg. I know htis probably doesnt make much sense... I hope it does to at least someone. I just kinda needed to get my thoughts out.

  2. #2
    Mega Poster morel_baby's Avatar
    Join Date
    Mar 2007
    Posts
    4,028

    Default

    When I went to have my IUD out last week my MW said that I may experience some bleeding a few days after because of the withdrawals of going off from the hormones.

    I would dare to guess that if you stopped your pills in the middle of your pack it may have been more of a withdrawal bleeding that an actual menstrual cycle. If that is the case I would look at the time that you would typical be ovulating on a 28 day cycle (if that is what your pills are) and go from there. From my understanding of the conversation I had last week with the MW it is possible to still ovulate and conceive even after the withdrawal bleeding.

    When I was on the pill before my last pregnancies I didn't have abnormal bleeding, but I also stopped the pills at the end of my pack so that could be why it was different.

    I hope that helps, and good luck!
    Ava 10/06/07
    Madison 02/21/09



  3. #3
    Mega Poster PatienceW's Avatar
    Join Date
    Aug 2008
    Posts
    3,431

    Default

    Thanks Morel_baby. I had only used about 2-3 pills before stopping them.... and total after what I then took latr on vacay I only used a week of the new pack. so maybe it was breakthrough ? I had AF very light on Tuesday, yesterday it was more than spotting, less than AF and today it seems done. so possibly... I am hopeful but I will sit and wait and wait until my body figures itself out.

  4. #4
    Posting Addict Heatherbella's Avatar
    Join Date
    Nov 2007
    Location
    Western Canada
    Posts
    14,373

    Default

    Sounds like breakthrough bleeding to me. Personally I'd DTD through this cycle and who knows, right? At least after AF comes next time you'll be able to track your cycle better. YAY for TTC!!!!
    Heather, 37

    Kennedy - b. 01.26.10 after 15 cycles of TTC
    Marshall - b. 06.17.13 after 3 cycles of TTC



+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions